MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED

BAXTER HEALTHCARE CORPORATION VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED
Model Number P2599
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report from a baxter technician stating the nurse call installation grs5 would not respond when pulled.This occurred during patient use.There was no patient injury or death reported with this event.
 
Additional Manufacturer Narrative
The baxter technician found a defective code blue handle on grs-5.The voalte nurse call system provides a comprehensive communication and information system that places patient calls, staff calls as well as emergency and code calls.The system provides an annunciation of these calls at both room locations and primary(dedicated) nurse call stations.The voalte nurse call system also has an option for secondary notification calls to customers provided third-party products (e.G cell phones) where calls may also be forwarded.The secondary notification workflows are options offered to the facilities that the facility may or may not choose to implement as an add on to their primary notifications, depending on their facility¿s design and needs.The nurse call system secondary notification provides visual and/or audible event alert notification via customer designated nurse call communication devices.The location of these devices can be at a specific console in pbx department, a staff station located in a break room or hallway, mobile phones, etc.The customer preference/request at the time of the initial integration.The baxter technician replaced the grs-5 for the customer to resolve the issue.Although there was no injury associated with this event, if the reported event were to recur it could lead to injury or death.Therefore, baxter is reporting this complaint.

Brand Name
VOALTE NURSE CALL
Common Device Name
SYSTEM, COMMUNICATION, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
RALEIGH
1501 nowell road
ste 200
raleigh NC 27607
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25707102
Report Number2027454-2026-00098
Device Sequence Number5108219
Product Code ILQ
UDI-Device Identifier00887761995079
UDI-Public(01)00887761995079
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP2599
Device Catalogue NumberP2599NNCINSTALL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown